# SDR CALA2024022900607

- Difficulty date: February 1, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6179- AFT CARGO FLOOR BOX UPPER WEB AT DOOR SILL HAS CORROSION AROUND CENTER 2 NET TIE-DOWNS AND INTERGRANULAR CORROSION SPOT IN BETWEEN THEM - DOT-45-120. W/C:78168
